Browsing by Author López Brito, María Belén

Showing results 1 to 1 of 1
TitleAuthor(s)???itemlist.dc.contributor.advisor??????itemlist.dc.contributor.editor??????itemlist.dc.contributor.titulacion???Issue Date???itemlist.dc.identifier.doi??????itemlist.dc.source??????itemlist.dc.description.sjr??????itemlist.dc.description.sjrq??????itemlist.dc.description.jcr??????itemlist.dc.description.jcrq???TypePreview
Fixed point theorems for mixed monotone operators and applications to integral equationsHarjani, J. ; López Brito, María Belén; Sadarangani, K. 201110.1016/j.na.2010.10.047Nonlinear Analysis, Theory, Methods and Applications [ISSN 0362-546X], v. 74 (5), p. 1749-17601,853Q11,536Q1Artículo